Ann from Carlow describes daughter's health problems following vaccination with Gardasil.
My daughter is just gone 15 in February (2015), she got the HPV injection in Oct 2012 and in November she first started taking seizures and since then she has had pains in the chest , vision problems, non-epileptic seizures, low blood pressure, helicobacter pylori that caused inflammation of the stomach and small bowel, reflux, very tired and no energy. She has a pulse rate that can go up to 216 just walking 10 feet, or 178 sitting down.
Due to the number of seizures she was having at school, she was told by the school in April 2013 that she wouldn't be allowed to attend anymore 'for health and safety reasons' and that she should be home-schooled instead. She is in Junior Cert year but has only got 5 hours a week of home schooling.
I have reported the HPV vaccine connection in every hospital Carol has been in, and to the HSE and Medical Council. I was told by an America neurologist that was over Carol that if it did not cause it, it contributed to her seizure. All I have heard that she is a complicated case and even at the start, one doctor in Kilkenny said he would not like to take her on. Two and a half years later we still have no answers.